# SDR ASAA2020100933468

- Difficulty date: October 9, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 65,736 hours, 32,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A55041
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 328 FLOORBEAM CORRODED BETWEEN LBL 34 AND RBL 56.  GROUNDED-YES.   REPAIRED FLOORBEAM, IAW 737-700 SRM 53-10-51-2R-7W-1 O-.125 R-.103 L-1 D-.022.
